# SDR SWIA202507170422

- Difficulty date: April 22, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N805SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15069
- Aircraft time: 43,134 hours, 29,229 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PAX DOOR HINGE ON THE DOOR SIDE AFT LUG UPPER PIN HOLE IS ELONGATED AND LUG IS GOUGED.   (C-CHECK RO 07/16/2025)REPLACED PAX DOOR HINGE(DOOR SIDE) REF CRJ900 SRM 52-11-01-201-A01 AND DWG 601R31702 REV N. LEAK CHECK GOOD. COMPLIED WITH 51-900-1002-SKY.
